# SDR USAA2009031990631

- Difficulty date: March 18, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 16,980 hours, 6,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 5640
- Condition: Low Pressure
- Location: R2 Door
- Part time: 16,980 hours, 6,240 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 532 LAS - EMERGENCY EQUIPMENT - R2 DOOR ASSIST BOTTLE REQUIRES SERVICING.  MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE.
